본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Korean Mathematical Society = 대한수학...Bulletin of the Korean Mathematical Society = 대한수학회보 19건

  1. [국내논문]   SOME COMPANIONS OF OSTROWSKI'S INEQUALITY FOR ABSOLUTELY CONTINUOUS FUNCTIONS AND APPLICATIONS  

    DRAGOMIR S. S. (SCHOOL OF COMMUNICATIONS AND INFORMATICS, VICTORIA UNIVERSITY OF TECHNOLOGY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 213 - 230 , 2005 , 1015-8634 ,

    초록

    Companions of Ostrowski's integral inequality for absolutely continuous functions and applications for composite quadrature rules and for p.d.J.'s are provided.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   COMPARISON FOR SOLUTIONS OF A SPDE DRIVEN BY MARTINGALE MEASURE  

    CHO, NHAN-SOOK (HANSUNG UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 231 - 244 , 2005 , 1015-8634 ,

    초록

    We derive a comparison theorem for solutions of the following stochastic partial differential equations in a Hilbert space H. $$Lu^i=\alpha(u^i)M(t,\; x)+\beta^i(u^i),\;for\;i=1,\;2,$$ $where\;Lu^i=\;\frac{\partial u^i}{\partial t}\;-\;Au^{i}$ , A is a linear closed operator on Hand M(t, x) is a spatially homogeneous Gaussian noise with covariance of a certain form. We are going to show that if $\beta^1\leq\beta^2\;then\;u^1{\leq}u^2$ under some conditions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   OSCILLATION CRITERIA FOR SECOND-ORDER NONLINEAR DIFFERENCE EQUATIONS WITH 'SUMMATION SMALL' COEFFICIENT  

    KANG, GUOLIAN (INSTITUTE OF SYSTEM SCIENCE, ACADEMY OF MATHEMATICS AND SYSTEM SCIENCES, CHINESE ACADEMY OF SCIENCES)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 245 - 256 , 2005 , 1015-8634 ,

    초록

    We consider the second-order nonlinear difference equation (1) $$\Delta(a_nh(x_{n+1}){\Delta}x_n)+p_{n+1}f(x_{n+1})=0,\;n{\geq}n_0$$ where ${a_n},\;{p_n}$ are sequences of integers with $a_n\;>\;0,\;\{P_n\}$ is a real sequence without any restriction on its sign. hand fare real-valued functions. We obtain some necessary conditions for (1) existing nonoscillatory solutions and sufficient conditions for (1) being oscillatory.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   EXISTENCE OF EQUILIBRIA VIA CONTINUOUS SELECTIONS  

    KIM, WON-KYU (DEPARTMENT OF MATHEMATICS EDUCATION, CHUNGBUK NATIONAL UNIVERSITY ) , KUM, SANG-HO (DEPARTMENT OF MATHEMATICS EDUCATION, CHUNGBUK NATIONAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 257 - 267 , 2005 , 1015-8634 ,

    초록

    The aim of this paper is to give three equilibrium existence theorems for generalized games with lower semi continuous constraint and preference multimaps by using Michael's continuous selection theorem.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   TENSOR PRODUCTS OF LOG-HYPONORMAL OPERATORS   피인용횟수: 1

    KIM, IN-HYOUN (DEPARTMENT OF MATHEMATICS, KYUNGPOOK NATIONAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 269 - 277 , 2005 , 1015-8634 ,

    초록

    The tensor product $A{\bigotimes}B$ of Hilbert space operators A and B will be shown to be log-hyponormal if and only if A and Bare log-hyponormal. Some general comments about generalized hyponormality are also made.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   REAL HYPERSURFACES OF THE JACOBI OPERATOR WITH RESPECT TO THE STRUCTURE VECTOR FIELD IN A COMPLEX SPACE FORM  

    AHN, SEONG-SOO (DEPARTMENT OF COMPUTER, DONGSHIN UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 279 - 294 , 2005 , 1015-8634 ,

    초록

    We study a real hypersurface M satisfying $L_{\xi}S=0\;and\;R_{\xi}S=SR_{\xi}$ in a complex hyperbolic space $H_n\mathbb{C}$ , where S is the Ricci tensor of type (1,1) on M, $L_{\xi}\;and\;R_{\xi}$ denotes the operator of the Lie derivative and the Jacobi operator with respect to the structure vector field e respectively.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ON EXCHANGE IDEALS  

    CHEN, HUANYIN (DEPARTMENT OF MATHEMATICS, ZHEJIANG NORMAL UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 295 - 305 , 2005 , 1015-8634 ,

    초록

    In this paper, we investigate exchange ideals and get some new characterization of exchange rings. It is shown that an ideal I of a ring R is an exchange ideal if and only if so is $QM_2$ (I). Also we observe that every exchange ideal can be characterized by exchange elements.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   A NOTE ON THE LEFSCHETZ FIXED POINT THEOREM FOR ADMISSIBLE SPACES  

    AGARWAL, RAVI P. (DEPARTMENT OF MATHEMATICAL SCIENCES, FLORIDA INSTITUTE OF TECHNOLOGY, MELOURNE ) , O'REGAN DONAL (DEPARTMENT OF MATHEMATICS, NATIONAL UNIVERSITY OF IRELAND)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 307 - 313 , 2005 , 1015-8634 ,

    초록

    The Lefschetz fixed point theorem is extended to compact continuous maps defined on an admissible subset of a Hausdorff topological space.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   WEAK DIMENSION AND CHAIN-WEAK DIMENSION OF ORDERED SETS  

    KIM, JONG-YOUL (DEPARTMENT OF MATHEMATICS, SOGANG UNIVERSITY ) , LEE, JEH-GWON (DEPARTMENT OF MATHEMATICS, SOGANG UNIVERSITY)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 315 - 326 , 2005 , 1015-8634 ,

    초록

    In this paper, we define the weak dimension and the chain-weak dimension of an ordered set by using weak orders and chain-weak orders, respectively, as realizers. First, we prove that if P is not a weak order, then the weak dimension of P is the same as the dimension of P. Next, we determine the chain-weak dimension of the product of k-element chains. Finally, we prove some properties of chain-weak dimension which hold for dimension.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   ON A COMPACT AND MINIMAL REAL HYPERSURFACE IN A QUATERNIONIC PROJECTIVE SPACE  

    CHOE, YEONG-WU (DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCES, CATHOLIC UNIVERSITY OF DAEGU ) , JEONG, IMSOON (DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCES, CATHOLIC UNIVERSITY OF DAEGU)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2 ,pp. 327 - 335 , 2005 , 1015-8634 ,

    초록

    For a compact and orientable minimal real hypersurface $M\;in\;QP^n$ , we prove that if the minimum of the sectional curvatures of Mis 3/(4n - 1), then M is isometric to the geodesic minimal hypersphere $M_{0,n-1}^Q$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지